MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PS INSERT SZ 3 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Implant Pain (4561)
Date of Event 10/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient, had an initial right knee implanted on (b)(6) 2018, and underwent a revision procedure on (b)(6) 2022, approximately 3 years 11 months post the initial implant procedure for medial knee pain.It was noted there was some synovitis and scar tissue medial.A thicker insert was selected after trialing.The original ps insert was 11mm.A 13mm was implanted with good stability and range of motion.It was stated that the poly had no visual damage upon removal.The explants not available to the sales rep.The patient left in stable condition.No patient information/medical history reported.
 
Additional Manufacturer Narrative
Concomitant medical products: 3756889, 208-05-03, cc distal fem augment sz 3, 5mm 3900323, 208-05-03, cc distal fem augment sz 3, 5mm 4867320, 02-012-61-6000, logic offset stem ext coupler 6mm 5045456, 02-010-06-0531, logic post.Aug.Block size 3, 5mm 5126743, 02-010-06-0330, logic cc femoral size 3, right 5179770, 02-012-45-3020, lgc tibial fit tray cem sz 3f / 2t 5218705, 02-012-61-2000, logic offset stem ext coupler 2mm 5233057, 204-70-00, tibial stem ext.Screw 5245990, 02-012-60-1425, logic stem ext 14mm x 25mm 5245997, 02-012-60-1425, logic stem ext 14mm x 25mm 5282342, 02-010-06-0531, logic post.Aug.Block size 3, 5mm.H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely patient-related conditions.
 
Event or Problem Description
It was reported that a female patient, had an initial right knee implanted and underwent a revision procedure, approximately 3 years 11 months post the initial implant procedure for medial knee pain.It was noted there was some synovitis and scar tissue medial.A thicker insert was selected after trailing.The original ps insert was 11mm.A 13mm was implanted with good stability and range of motion.It was stated that the poly had no visual damage upon removal.The explants not available to the sales rep.The patient left in stable condition.No patient information/medical history reported.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, h6 clinical code, component code, type of investigation, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15756270
Report Number1038671-2022-01427
Device Sequence Number4897482
Product Code JWH
UDI-Device Identifier10885862304278
UDI-Public10885862304278
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 3 11MM
Device Catalogue Number02-022-35-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date02/19/2026
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale